# SDR CALA0800310

- Difficulty date: March 11, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N11641
- Make and model: Boeing 737524
- Aircraft serial: 28902
- Aircraft time: 28,117 hours, 14,941 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 348 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIVET HEADS SHEARED OFF ON AFT SIDE OF FRAME STA 348 AND THE AREA OF STR 12 LT (MARKED).  REPLACED 2 RIVETS THAT WERE SHEARED OFF ON AFT SIDE OF FRAME AT STA 348 AND STR 12 LT PER PACE EA 641-53-001 CAL AND EC/RA 5310-04742.
